# SDR 95FDEA01758

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nutplate Strip
- Condition: Damaged
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01-1), ON PRESSURIZATION NUTPLATE DOMES AT BS 720B LBL 5 TO RBL 5 IN BILGE.  REMOVED NUTPLATE STRIP AT BS 720B LBL 5.  REMOVED .5 INCH BY 1 INCH BY .026 INCH.  CORROSION WAS DETERMINED TO BE OUT OF LIMITS IAW FEDEX SRM 53-10-6.  FABRICATED NEW STRIP, CLEANED AND TREATED MNR4489073.  INSTALLED NUTPLATES AND NEW NUTPLATE STRIP.
